Medical sound out roughly prednisone?
Answers: The weight you gain and the "swollen" looks can be attributed as side effects of prednisone you are on.
Prednisone causes retention of sodium or saline and losing potassium in the body. As the result, in that will be fluid retention, weight gain, and bloating.
To avoid or minimize avoid fluid retention, guzzle a reduced sodium diet and increase your potassium intake by eating potassium-rich foods such as bananas, cantaloupe, grapefruit,and oranges.
Prednisone can also lead to an increase in appetite. It is a surprise contained by your case since you perceive not liking to chomp through.
Your illness may also maintain you quite sedentary. decrease physical activity while taking prednisonne can contribute surrounded by gaining mass somehow.
The bad item in getting hold of weight while on prednisone is that prednisone can result in redistribution of podginess. The weight tend to be located in the obverse, back of the collar, and the abdomen.
The moral news is that those side effects mentioned are reversible when the dosage of prednisone is taken below 10 mg/day.
The fluid retention and increased appetite will leisurely decrease. The cargo gain, however, will not just reverse by itself- you obligation to help yourself by modifying your diet and doing regular exercises. The duration of losing the counterbalance gained will depend on your diet modifications and exercise- simply like someone losing cargo the usual way.
Yes, it's an bound to happen side effect of the drug. Every woman I know has gain weight while taking it.
The pills and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes simply and is not a substitute for medical advice or treatment for any medical conditions.
Related Questions and Answers